# SDR AALA2022021601035

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 13,148 hours, 5,423 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF BOTH LEFT MAIN LANDING GEAR TIRES BLEW RESULTING IN DAMAGE TO MULTIPLE AIRCRAFT STRUCTURES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
